Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Trying to conceive, taking Duphaston, brown thick discharge. Pregnant?

my name is Faith, aged 48 years.mother of 3 girls,ve been trying to conceive for the last 4 years . Early this month, saw a gynaecologist , he put me on duphaston , rekrozole ,progynova and maxiplex, my menses were 2 days late,first day menses appeared like a smear by itching my rectum but the menses flow picked on the 3rd day,it lasted for 5 days,had a brown thick brown mucous on 13th day ,could l be pregnant?
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
The medication you are put on is for supplementing your hormones but not for inducing ovulation. You are also given nutritional supplements. The slight spotting on the 13th day could probably be a mid-cycle spotting that is sometimes seen. I advice you to have a follow up with your doctor as your hormonal levels should be assessed first considering your age as also your ovarian function and patency of tubes and other things that could hinder your chances of conception. Take care.
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor